MAUDE Adverse Event Report: CORK MEDICAL, LLC NISUS; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CORK MEDICAL, LLC NISUS; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number CMPP-100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A nisus pump was returned with a complaint alleging that the battery was no longer holding a charge and would not operate from the charger cable as intended.No injuries or harm were reported.Upon inspection, it was discovered that the battery had experienced a short-circuit on the control board, causing thermal damage to the housing interior.No fault was found with the device or its circuitry.The nisus unit functioned as designed, when powered utilizing an external power source.No electrical anomalies or faults can be confirmed associated with the nisus device.Analysis of the event by the supplier of the associated lithium battery confirms the fault was likely the result of a short on the battery control board.This event has been reported to the manufacturer of the associated lithium batteries for further analysis.

Brand Name
NISUS
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CORK MEDICAL, LLC
8000 castleway drive
indianapolis, in
MDR Report Key10009035
Report Number3010588638-2020-00003
Device Sequence Number14199704
Product Code OMP
UDI-Device Identifier00851675007005
UDI-Public00851675007005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Other
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/25/2024
Device Model NumberCMPP-100
Device Catalogue NumberCMPP-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1